# SDR MALA954664

- Difficulty date: October 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N421MA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC634
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Corner
- Part number: 2724044010
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION IN MSP, MAINTENANCE NOTED A CRACK IN THE PASSENGER DOOR AT THE LEFT CORNER AT THE NUT PLATE FOR THE HAND RAIL BRACKET.  REPAIRS WERE COMPLETED BY REPLACING THE CORNER, P/N 27-24044-010 IAW FAC SRM 51-00-00 PG 4 AND 51-40-01.  (M)
